ArticleOriginal scientific text

Title

Rank additivity for quasi-tilted algebras of canonical type

Authors 1

Affiliations

  1. Fachbereich Mathematik-Informatik, Universität-GH Paderborn 33095, Paderborn, Germany

Abstract

Given the category cohsym{X} of coherent sheaves over a weighted projective line sym{X}=sym{X}(und{λ},und{p}) (of any representation type), the endomorphism ring mitΣ=End(cal{T}) of an arbitrary tilting sheaf - which is by definition an almost concealed canonical algebra - is shown to satisfy a rank additivity property (Theorem 3.2). Moreover, this property extends to the representationinfinite quasi-tilted algebras of canonical type (Theorem 4.2). Finally, it is demonstrated that rank additivity does not generalize to the case of tilting complexes over cohsym{X} (Example 4.3).

Bibliography

  1. W. Geigle and H. Lenzing, A class of weighted projective curves arising in representation theory of finite dimensional algebras, in: Singularities, Representation of Algebras and Vector Bundles (Lambrecht, 1985), Springer, 1987, 265-297.
  2. W. Geigle and H. Lenzing, Perpendicular categories with applications to representations and sheaves, J. Algebra 144 (1991), 273-343.
  3. D. Happel, I. Reiten and S. O. Smalο, Tilting in abelian categories and quasitilted algebras, Mem. Amer. Math. Soc. 575 (1996).
  4. D. Happel and C. M. Ringel, Tilted algebras, Trans. Amer. Math. Soc. 274 (1982), 399-443.
  5. D. Happel and D. Vossieck, Minimal algebras of infinite representation type with preprojective component, Manuscripta Math. 42 (1983), 221-243.
  6. T. Hübner, Exzeptionelle Vektorbündel und Reflektionen an Kippgarben über projektiven gewichteten Kurven, Dissertation, 1996.
  7. H. Lenzing and H. Meltzer, Sheaves on a weighted projective line of genus one, and representations of a tubular algebra, in: Proc. ICRA VI, 1992, 313-337.
  8. H. Lenzing and H. Meltzer, Tilting sheaves and concealed-canonical algebras, in: Representation Theory of Algebras, ICRA VII, Cocoyoc 1994, CMS Conf. Proc. 18, 1996, 455-473.
  9. H. Lenzing and J. A. de la Pe na, Wild canonical algebras, Math. Z., to appear.
  10. H. Lenzing and A. Skowroński, Quasi-tilted agebras of canonical type, Colloq. Math. 71 (1996), 161-181.
  11. H. Meltzer, Exceptional sequences for canonical algebras, Arch. Math. (Basel) 64 (1995), 304-312.
  12. C. M. Ringel, Tame Algebras and Integral Quadratic Forms, Lecture Notes in Math. 1099, Springer, 1984.
Pages:
183-193
Main language of publication
English
Received
1997-04-15
Published
1998
Exact and natural sciences